Laura (starsburnaway) wrote in thequestionclub,
Laura
starsburnaway
thequestionclub

Escitalopram/lexapro

Has anyone else come off of anti depressants and felt over emotional?

I have recently came off of escitalopram (lexapro) without the advice of my doctor. I was prescribed 10mg twice per day, I went down to 10mg once per day for a week then came off of it completely. I experienced brain zaps for about a month, thankfully they seem to have disappeared. However, now I feel over emotional - not low in mood, but I feel like crying at absolutely everything and I feel that my emotions are more sensitive than they were previously.
Has this happened to anyone else? Is it permanent?
Further info: first time off of some variant of anti depressant since 2004.

Thanks!
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 31 comments